Home :: Academic Members :: News

view:17202   Last Update: 2016-10-22

Majid Heydarpour

Publications in Journals

International-ISI5.  Majid Heydarpour
On metric orbit spaces and metric dimension
Topology and its Applications Vol. 214 (2016PP. 94-99.  [Abstract ]
International-ISI4.  Majid Heydarpour∗ , Saeid Maghsoudi
The metric dimension of metric manifolds  
Bulletin of the Australian Mathematical Society Vol. 91 (2015PP. 508-513.  [Abstract ]
International-ISI3.  Majid Heydarpour∗ , Saeid Maghsoudi
The metric dimension of geometric spaces
Topology and its Applications Vol. 178 (2014PP. 230-235.  [Abstract ]
International-ISI2.  Majid Heydarpour
The Green’s Functions of the boundaries at infinity of hyperbolic 3-Manifolds
Journal of Geometry and Physics(JGP) Vol. 62 (2012PP. 851-866.  [Abstract ]
International-ISI1.  Ibrahim Akbarbaglu — Majid Heydarpour — Saeid Maghsoudi
UNIQUENESS OF UNIFORM NORM AND C*-NORM IN L^p(G, ω)
Mathematica Slovaca Vol. 64 Issue 2 (2014PP. 411-422.  [Abstract ]

 

 

Copyright © 2019, University of Zanjan, Zanjan, Iran
master[at]znu.ac.ir